# SDR KBM2005F00213

- Difficulty date: May 23, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 98259
- Condition: Inoperative
- Location: Loran Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER SHOWING 5272 IN CONTROL TOWER WHEN SET ON 5252 IN AIRCRAFT.  REMOVED AND REPLACED.  (K)
